Gesnim 200 mg Tablet


Overview

Uses of Gesnim Tablet
Gesnim 200 mg Tablet is used in the treatment of pain relief and fever. It should not be used in children below 12 years of age.
Gesnim Tablet side effects
Common
  • Vomiting
  • Nausea
  • Diarrhoea
How to use Gesnim Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Gesnim 200 mg Tablet is to be taken with food.
How Gesnim Tablet works
Gesnim 200 mg Tablet is a non-steroidal anti-inflammatory drugs (NSAID). It works by blocking the release of certain chemical messengers that cause pain and inflammation (redness and swelling).
Gesnim Tablet related warnings
Alcohol
Interaction with alcohol is unknown. Please consult your doctor.
Pregnancy
WEIGH RISKS VS BENEFITS
Gesnim 200 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
Lactation
No information is available on the use of Gesnim 200 mg Tablet during lactation. Please consult your doctor.
Driving
It is not known whether Gesnim 200 mg Tablet alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Kidney
CAUTION
Gesnim 200 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Gesnim 200 mg Tablet may be needed. Please consult your doctor.
Use of Gesnim 200 mg Tablet is not recommended in patients with severe kidney disease.
Liver
UNSAFE
Gesnim 200 mg Tablet is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.
What if you miss a dose of Gesnim Tablet?
If you miss a dose of Gesnim 200 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Gesnim 200 mg Tablet
₹2.6/Tablet
Pronim 200mg Tablet
Torrent Pharmaceuticals Ltd
₹6.33/Tablet
143% costlier
Nimeson 200mg Tablet
Unison Pharmaceuticals Pvt Ltd
₹2.36/Tablet
save 9%
₹0.38/Tablet
save 86%
Emsulide 200mg Tablet
Emcure Pharmaceuticals Ltd
₹1.6/Tablet
save 38%
Novolid 200mg Tablet
Micro Labs Ltd
₹3.4/Tablet
31% costlier

Expert Advice

  • Gesnim 200 mg Tablet is used to relieve pain, inflammation, and fever.
  • Take it with food or milk to prevent upset stomach.
  • Take it as per the dose and duration prescribed by your doctor. Long term use may lead to serious complications such as stomach bleeding and kidney problems.
  • Inform your doctor if you have a history of heart disease or stroke.
  • Avoid consuming alcohol while taking Gesnim 200 mg Tablet as it can increase your risk of stomach problems.
  • Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.

Interaction with Drugs

Taking Gesnim with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Vandol, Tempsol, Infumol
LIFE-THREATENING
Brand(s): loxipac
LIFE-THREATENING
Brand(s): Roxicam, Rezox, Niroxi
LIFE-THREATENING
LIFE-THREATENING
Brand(s): Vindec, Orogesic AQ, Diclam
LIFE-THREATENING
Brand(s): Stoin, Marantin, Notian
LIFE-THREATENING
Brand(s): Vader, Etorjeev
LIFE-THREATENING
Brand(s): Ketin
LIFE-THREATENING
Brand(s): Brufen
LIFE-THREATENING
Brand(s): Acifon, Reclofen, Nakfen
LIFE-THREATENING

Patient Concerns

Questions Related to Gesnim

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Gesnim 200 mg Tablet?

FAQs

Q. Is Gesnim an antibiotic?
Gesnim is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.
Q. Can I take Gesnim with paracetamol?
Gesnim and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.
Q. Does Gesnim contain aspirin?
Gesnim is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.
Q. Is Gesnim safe?
Gesnim is safe to use if taken at prescribed dose and duration as advised by your doctor.
Q. Can I take Gesnim for headache?
Gesnim can be taken for a headache only when advised by your doctor.
Q. Does Gesnim make you drowsy (feeling sleepy)?
Gesnim does not make you feel drowsy at prescribed doses. However, an overdose of Gesnim can make you drowsy (feeling sleepy).
Q. Does Gesnim contain sulphur?
No, Gesnim does not contain sulphur.
Q. What does Gesnim treat or used for?
Gesnim is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.
Q. Can I take Gesnim with ibuprofen?
Gesnim can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>
Q. Can I take Gesnim with aspirin?
Gesnim can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Q. Is Gesnim safe?
Yes, Gesnim is safe if taken for prescribed duration in prescribed doses as advised by your doctor.
Q. Is Gesnim banned?
No, Gesnim is not banned in India.
Q. Is Gesnim safe during breastfeeding?
It is not known if Gesnim is secreted in milk. So, any medicines containing Gesnim are not to be used during breastfeeding.
Q. Is Gesnim safe in pregnancy?
No, Gesnim is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Gesnim in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.
Q. Is Gesnim safe in asthma?
Gesnim is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Aarpik Pharmaceuticals Pvt. Ltd., A-81, Corporate House, S. G. Road Bodakdev, Ahmedabad-380054, Gujarat, India
One of the following licensed pharmacy from the nearest location with deliver Gesnim 200mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: NXG, MIP, GNC, AVC, SLN, CPK, FRM, PHN, BHS, AMH, GPT, DRA, BRC, OMV, NPH, OWI, SRG, NPS, NWP, QTM, DFP, RSA, SMN, AYN, AYM, RWL, LMS, OBS, MTD, BLE, VAF, ENP, SBA, PMA, MKT, KLC, CRN, MDI, IAD, TAP, SHG, DYG, BBN, ZPR, MPC, SHD, RHL, GLM, CMC, OWN, YAG, DPL, BMJ, ATL, SCH, EAN, BHA, SOF, LCC, MIL, O4O, APS, PRT, HAT, BBS, HPP, SNH, AAA, CTP, HGI, HTV, STO, JSL, SWP, IAH, HSP, NTL, PPR, GLD, LHA, RPC, BSN, RKS, GEO, BHP, KNH, ZVP, AMR, RVA, ISI, JVN, MOM, BDN, VTR, VUR, JJE, DYL, UHP, EEC, EVP, NDP, MSD, AVL, AYU, RTL, BJR, NAS, BAL, MDH, MJT, PSF, NNP, VJS, KAL, XMX, SGH, JHC, XPR, PRL, RRP, SWA, TOM, AMM, AHP, HEX, ALY, EQN, HZF, VMH, KBC, LKK, AXM, MAM, HMP, PRC, AVS, SDM, BLP, BIO, FIP, IPL, RAC, NVL, GMA, HLP, NTB, MGL, NFP, AVW, KHP, MKE, DZY, RVC, JLI, ALC, ANP, BJP, HTS, PAP, SSS, IPP, BKB, RGH, RHS, GTF, HIP, HLT, SPF, PRN, OIP, PSE, BTM, WDE, FTP, ZVO, LIP, GHC, IMC, SVS, KIS, BHM, CHP, RDH, THP, NEO, KHC, JIV, LAG, SGC, PWN, CMD, RSS, NXT, ADT, NLG, USF, SSI, RHW, KHD, OWP, ADE, AFT, GBL, USM, DVH, PEN, ASP, EMB, DAO, MRS, VHP, BAP, HCP, VSL, DAD, ZEL, MLC, SNL, BNC, ANS, NNH, NSL, RDR, NVY, MBP, NEW, VDH, VEM, BGS, ABL, SHN, RPI, DPP, SNG, WAD, HPC, SBC, SPD, NLC, RUS, TRP, UMP, SIO, VSC, HSM, DHP, SAA, JBT, SPV, FRS, AVB, QLF, KRR, SLC, FGH, PTI, 1MH, OHM, MAP, ARD, ESY, RYL, VOP, CNE, MDO, PHC, ABP, MFN, VRS, UPA, EPR, VVN, SGA, WHP, SBN, DGN, RPA, LHP, 4IT, APT, AAY, TSS, MDN, TNH, WHL, KMC, JVO, GHR, PNT, MTM, ATP, STS, SJP, INC, MNS, KHH, WSI, SVH, NLP, SBL, UVD, BDI, PVP, BSL, GDA, RWP, RTN, EPS, STA, PLT, PTP, ADF, AGT, OLT, SMS, WPL, ANT, GBB, HNP, 9MM, PNQ, KCI, GPP, RPP, SAF, DHR, SHC, DLY, PRE, GGL, BLS, BNT, HBV, SCP, DLP, SAH, CZT, GTC, KIM, HWS, TAT, AAR, TPN, SYN, GFL, MAX, NBG, CLT
MRP
26
10 tablets in 1 strip
ADD TO CART
Best Price ₹20.8
20% OFF
Use Coupon HEALTH1020 during checkout